A 18-year-old female asked:
Disclaimer

i was 2weeks late taking my depo( birth control) shot after i got my shot i noticed excessive watery yellow discharge. should i be worried?

1 doctor answer
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Be careful: The Depo-Provera did not cause the discharge but it may mean you are going to ovulate, especially since you were late with your shot. Use additional birth control for the next three weeks.
Answered on Feb 19, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Depo bleeding common: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "nor ... Read More
A 22-year-old female asked:
Dr. John Rhoades
47 years experience Family Medicine
Call your GYN: Call your GYN and get apt to be seen
1
1 thank
A 20-year-old female asked:
Dr. Walter Kobasa
36 years experience Obstetrics and Gynecology
Yes: Not uncommon to have breakthrough bleeding on the depo.
1
1 thank
A 20-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Brown discharge: "Depo shots" are long acting progesterone, which can suppress ovulation, but not always. If you did ovulate while still using shots of "depo-progeste ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month